PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 156 | 2 | 99-110
Tytuł artykułu

L2 -characteristic classes of Maslov–Trofimov of hamiltonian systems on the Lie algebra of the upper-triangular matrices

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We generalize the construction of Maslov-Trofimov characteristic classes to the case of some G-manifolds and use it to study certain hamiltonian systems.
Słowa kluczowe
Rocznik
Tom
156
Numer
2
Strony
99-110
Opis fizyczny
Daty
wydano
1998
otrzymano
1993-09-09
poprawiono
1994-01-26
poprawiono
1997-04-09
poprawiono
1997-06-24
Twórcy
Bibliografia
  • [1] Arkhangel'skiĭ A.A., Completely integrable hamiltonian systems on the group of triangular matrices, Mat. Sb. 108 (1979), 134-142 (in Russian).
  • [2] Arnol'd V.I., On a characteristic class entering the quantization conditions, Funktsional. Anal. i Prilozhen. 1 (1) (1967), 1-14 (in Russian).
  • [3] Fomenko A.T., Symplectic Geometry. Methods and Applications, MGU, Moscow, 1988 (in Russian).
  • [4] Fomenko A.T., Topology of isoenergy surfaces of integrable hamiltonian systems and obstructions to integrability, Izv. Akad. Nauk SSSR Ser. Mat. 50 (1986), 1276-1307 (in Russian).
  • [5] Fomenko A.T., Morse theory of integrable hamiltonian systems, Dokl. Akad. Nauk SSSR 287 (1986), 1071-1075 (in Russian).
  • [6] Fomenko A.T., Topological invariants of hamiltonian systems, integrable in the sense of Liouville, Funktsional. Anal. i Prilozhen. 22 (4) (1988), 38-51 (in Russian).
  • [7] Fomenko A.T., On symplectic structures and integrable systems on symmetric spaces, Mat. Sb. 115 (1981), 38-51 (in Russian).
  • [8] Fomenko A.T. and Le Hong Van, A criterion of minimality of Lagrangian submanifolds in Kählerian manifolds, Mat. Zametki 4 (1987), 559-571 (in Russian).
  • [9] Fomenko A.T. and Trofimov V.V., Group non-invariant symplectic structures and hamiltonian flows on symmetric spaces, Trudy Sem. Vektor. Tenzor. Anal. 21 (1983), 23-83 (in Russian).
  • [10] Fuks D.B., On Maslov-Arnold characteristic classes, Dokl. Akad. Nauk SSSR 178 (1968), 303-306 (in Russian).
  • [11] Guillemin V. and Sternberg S., Geometric Asymptotics, Math. Surveys 14, Amer. Math. Soc., Providence, 1977.
  • [12] Karasev M.V. and Vorob'ev Y.M., preprint, 1993 (in Russian).
  • [13] Le Hong Van, Minimal surfaces and Maslov-Trofimov index, in: Izbrannye Voprosy Algebry, Geom. i Diskr. Matem., MGU, Moscow, 1988, 62-79 (in Russian).
  • [14] Maslov V.P., Operator Methods, Nauka, Moscow, 1973 (in Russian).
  • [15] McDuff D., Elliptic methods in symplectic geometry, lecture notes distributed in conjunction with the Progress in Mathematics Lecture given at the 92nd summer meeting of the American Mathematical Society, University of Colorado, Boulder, 1989.
  • [16] Trofimov V.V., Maslov index of Lagrangian submanifolds in symplectic manifolds, Trudy Sem. Vektor. Tenzor. Anal. 23 (1988), 190-194 (in Russian).
  • [17] Trofimov V.V., Symplectic connections, Maslov index and Fomenko's conjecture, Dokl. Akad. Nauk SSSR 304 (1989), 214-217 (in Russian).
  • [18] Trofimov V.V., Connection on manifolds and new characteristic classes, Acta Appl. Math. 22 (1991), 283-312.
  • [19] Trofimov V.V., Holonomy group and generalized Maslov classes on submanifolds in spaces with an affine connection, Mat. Zametki 49 (1991), 113-123 (in Russian).
  • [20] Trofimov V.V., Euler equations on Borel subalgebras of semisimple Lie algebras, Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979), 714-732 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv156i2p99bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.